MathSciNet Relay Station
MathSciNet bibliographic data
MR1883599 74K10 (49J20 74B20 74G65 74L15 92C40)
Gonzalez, O.; Maddocks, J. H.; Schuricht, F.; von der Mosel, H. Global curvature and self-contact of nonlinearly elastic curves and rods. Calc. Var. Partial Differential Equations 14 (2002), no. 1, 29–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement